# SDR A6WA202207298241

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS605.0 HAS CORROSION STGR24L-23R ***AIRCRAFT REMOVED FROM SERVICE ***  REMOVED AND REPLACED FS 605.0 LOWER FRAME SECTOR STGR 21L - 21R REF CRJ 200 SRM 51-42-06 , SRM 51-42-21 , BOMBARDIER DWG 601R36026 REV. AE AND DWG 601R35005 REV AG
